Skip to main content

Gravity amplitudes from a Gaussian matrix model

Author(s): Heckman, Jonathan J.; Verlinde, Herman L.

To refer to this page use:
Abstract: We reformulate MHV scattering amplitudes in 4D gauge theory and super-gravity as correlation functions of bilinear operators in a supersymmetric gaussian matrix model. The model retains the symmetries of an S 4 of radius l and the matrix variables are represented as linear operators acting on a finite-dimensional Hilbert space. Bilinear fields of the model generate a current algebra. In the large N double scaling limit where l(pl) similar to l/root N is held fixed, there is an emergent flat 4D space-time with a built in short distance cutoff.
Publication Date: 27-Sep-2013
Electronic Publication Date: 27-Sep-2013
Citation: Heckman, Jonathan J., Verlinde, Herman L. (2013). Gravity amplitudes from a Gaussian matrix model. JOURNAL OF HIGH ENERGY PHYSICS, doi:10.1007/JHEP09(2013)150
DOI: doi:10.1007/JHEP09(2013)150
ISSN: 1029-8479
Pages: 1 - 42
Type of Material: Journal Article
Version: Final published version. This is an open access article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.